Dominique Malicet
Professor of Mathematics at IME (Instituto de Matemática e Estatística) at UERJ (Universidade Estadual de Rio de Janeiro)
email: dominique.malicet[@]

HTML5 Icon

[Curriculum vitæ]

Main domains of research: Dynamical systems&ergodic theory, Probabilities

PhD thesis :

[pdf] Exposants de Lyapunov de systemes dynamiques aleatoires sur le tore (PhD advisor: Raphaël Krikorian)

Publications :

[pdf] Squared chaotic random variables: new moment inequalities with applications (with I. Nourdin, G. Peccati and G. Poly): accepted in Journal of Functional Analysis
[pdf] On the chaos game of Iterated Function Systems (with P. G. Barrientos, F. H. Ghane and A. Sarizadeh): accepted in Topological Methods in Nonlinear Analysis
[pdf] Generalization of the Nualart-Peccati criterion (with E. Azmoodeh, G. Mijoule and G. Poly): accepted in Annals of Probability
[link] Properties of convergence in Dirichlet structures,(with G.Poly): published in Journal of Functional Analysis, Vol 9, 2077-2096.

Preprints :

[pdf] Groups with infinitely many ends acting analytically on the circle (with S. Alvarez, D. Filimonov, V. Kleptsyn, C. Meniño, A. Navas and M. Triestino)
[pdf] Random walks on Homeo(S^1)
[pdf] Simultaneous conjugation of diffeomorphisms of the torus (derived from the PhD thesis)
[pdf] Lyapunov exponent of random dynamical systems on the circle (derived from the PhD thesis)